Dermatology Community
Rash(?) on legs and numbness in foot.
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash(?) on legs and numbness in foot.

5413558?1267131620
To any and all who may help.

I am a 29 year old Caucasian male who is somewhat overweight.  I recently noticed a few red spots that looked like pimples before they develop a head on my inner right thigh slightly closer to my groin than my knee.  In the past few days those bumps have spread to the other leg, around my thigh, down to my feet and up onto the lower part of my back.  They do not itch, and the only ones that hurt are the ones I am sitting on.  A couple have developed in my pubic region as well.  Yesterday, the tops of my feet suddenly began to hurt, and the balls of my feet became numb.  I have not changed soaps or detergents, but I did buy some new jeans and wear them without washing them.  I am posting this in the dermatology area because the first sign was a rash.  I am wondering if anyone has any idea what this might be.  I have an appointment with a dermatologist tomorrow, but was wondering if this might be something for which I would need to see a different type of doctor.  I am now feeling like my shoulder muscles are sore, but I'm not sure if I'm just hypersensitive at this point expecting new symptoms and overreacting to normal sensations.
Related Discussions
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it can be contact dermatitis or folliculitis. Folliculitis starts when hair follicles are damaged by friction from clothing or blockage of the follicle. In most cases of folliculitis, the damaged follicles are then infected with the bacteria Staphylococcus (staph).

Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.A void any kind of cosmetics. Topical antibiotics such as mupirocin or Neosporin are also useful. In case the symptoms persist then oral antibiotics may be needed.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1418913008
Blank
tschock
AB
Avatar_m_tn
Blank
PMDER1
San francisco, CA